# SDR SWAA2022082443314

- Difficulty date: August 18, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg Wheel Well D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AEROMAN REQUEST) CRACK ON NOSE LANDING GEAR DOOR RH SIDE AFT LOWER CORNER 2022-376129 / [01] TOOL USED= CALIPER P/N: 500-197-30; S/N: A21147752; DUE DATE: 06-OCT-22.;[02] TOOL USED= HOT BONDER P/N: HCS9200B-AV; S/N: 18196021; DUE DATE: 16-JAN-23;[03] TOOL USED= SCALE P/N: CL5000; S/N: AE-409559; DUE DATE: 06-JUN-23;[04] TOOL USED SCALE P/N SCA-301 S/N 412124 DUE DATE 14-MAR-23.;[05] REPAIRED NOSE LANDING GEAR DOOR RH SIDE AFT LOWER CORNER AS PER B737-700 SRM 52-80-01-2R-1 REPAIR 1 PARAGRAPH 4.B TABLE 202 AND SRM 51-70-04-2R-6 REPAIR 6;[06] CORRECTED STEP 5 - REPAIRED NOSE LANDING GEAR DOOR RH SIDE AFT LOWER CORNER AS PER B737-700 SRM 52-80-01-2R-1 REPAIR 1 PARAGRAPH 4.B TABLE 202 AND SRM 51-70-04-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] JOB COMPLETED.
